# SDR VNAA2019082511101

- Difficulty date: August 25, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N606NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15468
- Aircraft time: 29 hours, 27 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND 3 EMERGENCY LIGHT BY FWD SERVICE DOOR WILL NOT ILLUMINATE. REMOVED AND REPLACED EMERGENCY LIGHT. OPS CHECK GOOD.
